# SDR 2005UALA01423

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON DIAGONAL BRACE FITTING FWD-STRUT ATTACH, INBD SIDE BUSHING IS MIGRATED.  NR 2 PYLON DIAGONAL BRACE FITTING FWD-STRUT ATTACH, INBD SIDE BUSHING WAS MIGRATED. BUSHING MIGRATION CAUSE IS UNKNOWN. THE BUSHING WERE REPLACED PER SRM 54-53-90.
